Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Respiratory problem due to smoking - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   Hi
User :   hi
Doctor :   How can I help you?
User :   whenever i smoke more than 3 cig.
User :   i get waht u say in hindi hinchi ....
Doctor :   Ok
Doctor :   Please go ahead
User :   is something serious ...problem goign with respitaory realated ..
User :   or its okay types...
User :   I had reduced somking from 9-10 a day to 4 a day now ...
User :   coz i m faering now...
User :   hi ..
User :   r u there ..?
Doctor :   Do you have shortness of breath
Doctor :   Do you have wheezing
User :   nops...
User :   no coz i am daily morning walker ..
Doctor :   Do you have cough
Doctor :   Any amount of smoke is dangerous as they contain poisonous gases which shall irritate your resp tract
Doctor :   So you have to quit smoking
Doctor :   For now I suggest you get an evalaution done by doctor
User : afew days before i had cought cold.
Doctor :   He shall listen to the chest sounds and then some investigations if required
User :   okay ...
User :   thanks...
Doctor :   You moved out of the chat
Doctor :   Please login for medical queries
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor